We cannot give you any advise regarding the Suboxone. It is a violation of our guidelines. Sorry.
As far as the Ultram go, please be very careful. First they are addicting for addicts and they are one of the meds that can cause seizures from withdrawal.
If you were down to 10 mg of Vicodin then you are in a place to just jump off. You are just prolonging it at this point and I promise it will not be bad since you got down so low. In a few days the physical part will be over.
So what do you think?
Well.......I wasn't really down to 10mg vicodin. That's just all I took on Monday!lol I took probably about 7 10mgs on Sunday. I have been taking at least 7 10mgs a day for about 6 months.
I've never really been into Ultram. The 2 I took on Monday was all I had in forever.
I guess I know its against the rules to offer taper advice mostly what I'm looking for is other peoples experiences with suboxone??? I just think I am doing so great and I am so happy I feel like this monkey is about to be off my back but in the back on my mind I know I'm far from done with this struggle.
I hope you can get off the Vicodin, but just a word of caution, don't start taking Ultram or Tramadol. That drug is horrible to detox off.
i was using 15-30mg. a day for the past three yrs. I took a few days off from from work and quit cold turkey. I am now on day 4 and feel much better than the first few days. I am sleepless at night but I am now not feeling as bad all day long. A bit tired but I am trying to keep busy and it def. seems to help. From what I have read, I dont think suboxone was for me, simply because I was not using a high dose. For me I just cant have the pills around or I will take them. I to can relate to the $$ spent over the past three yrs. It ***** but I have to look to the future and not dwell on the past. Good Luck to you, you can do this!!
the Suboxone is great to get you off of your doc but using it to just ward of the withdrawal for a few days defeats it's purpose. Suboxone is a program and should be followed under a doctor's care along with counseling or some form of recovery care.
If you stay on it for a few days it will help the physical withdrawal, but once you stop the Suboxone then all you are is drug free. If you don't engage in aftercare then you don't get to the root of the problem and when something pops up you don't have the tools to deal with it. See what I am saying?
Ideally it would be in your best interest to get into an outside support group.
on the suboxone... it works really well if you only use it to detox. You must get off of it as fast as you can, DO NOT use it for maintenance. It is only to be used for maintenance if you use really heavy drugs, like shot herion 10 times a day or take 100s of mgs of oxcy a day. While it is only a partial antagonist is still is a very powerful opiate and has amazing an ability to increase energy and provide anti-depressive relief. But it is very addictive and because of the above properties can be even harder and longer to get off of. I know...
So long story short, use only to detox, not maintenance. The level you are at is pretty high so becareful, as the only way to get off opiateds is to "get off" opiates, which is unpleasant no matter how you try.
Good luck! Sounds like you are doing it right.